# SDR AALA20150228014

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 74,217 hours, 26,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMER LIGHT INOPERATIVE.  RELAMPED R4 DOOR EMER LIGHT IAW AMM 33-51-00.  SYS CHECKED NORMAL.
